Jump to content

blabla05

Member Since 14 Dec 2012
Offline Last Active Jul 06 2014 06:15 PM

Posts I've Made

In Topic: Please Work Accutane!

07 November 2013 - 02:31 AM

Post 4 months

been clear for a few months with the annoying small spots that pop up from here to there.. I have heaps of hypepigmentagion and looking into getting a fraxel in a years time. Anyone did a fraxel

In Topic: Please Work Accutane!

23 July 2013 - 03:49 AM

this is me 1 month off  accutane and i pray everyday my acne doesnt come back... please pray for me

this is me 1 month off  accutane and i pray everyday my acne doesnt come back... please pray for me

In Topic: Please Work Accutane!

30 June 2013 - 05:28 AM

Im glad u have no more cystic acne tho ! Its a pain having to deal with every single daily breakout. How bout b. Pills are u still taking them ? And my other question is when u were on depo did u still get your periods or were they abnormal? And for your whole accutane course did u stay same dosage thru all of it ? And its good u stop most def. Listen to what your body is tellin you . Im still pretty pissed off bout depo shot lol seriously never wuld have gotten acne cus of that shit! Sorry for the cursing just letting my fustration out lol


I stopped birth control pills around a month ago and just finished my period!!!!! so hopefully that means depo is OUTTTTTTTTT! still no breakouts :) during depo i think i got my period but it wasnt normal.. dw my biggest regret is doing depo..

In Topic: Please Work Accutane!

29 June 2013 - 05:56 PM

ok well update...

about 1 week ago... my skin went so dryy face hurt. my face hasnt been dry for the entire 6 months and BAMMMMMM my face hurt just to put wter on it. i could tell my body was telling me THATS ENOUGH. so even though i had 1 month left...... i stopped. i might complete it in a few weeks but my body needed a break. my skin is clear ... all side effects decreased immediately. except my hair is still super dry... i just knew i had to stop. if i have to go on accutane again id do it.... it works...but if my acne comes back not as severe.. i wont do it again. but for it to get rid of all my cistic acne wow MIRACLE

In Topic: Please Work Accutane!

19 June 2013 - 04:51 PM



OMG i read this post and i soooo can relate to to u!!! My acne looks just like yours ! And its also mostly on my right side ! And guess what! Mines started right after i got stupid depo shot!! :/  and im also was gunna start accutane they pescribed me 20mg / day. Yet still havent taken it im scared of side effects lol but i
So tired of this acne!  I swear that depo shot is the worst birth control method ever!! I was even thinkin i was allergic to it or sumthin cus in a matter of months it kept gettin worse and worse .   And i only got one shot! So let me know how it s going for u ! Since like i said i can sooooo relate to ur story!

omg wow thats nuts.. mine depo shot would have expired in december so im hoping majority of it is out of my system i have no acne anymorr just redness that will hopefully fade out after i stop accutane... i probably will break out again but wont be as severe....... i wont ever take bc ever again in any kind!!

Yea tell me about it! I got mines in december ! Wating for this crap to get out my system. Its a good thing u stopped bc pills, i rather just let my hormones and body go back to normal. Btw ur skin looks great i see a huge improvement! N its nice to know theres people who can relate too bout this :)

Yeah and to be honest I've been getting cramps so my period will coms soon i think.. yeah awesome improvement i hope i dont need a second course but if they all come back of course i will